Title of article :
Exact solutions for the rotational flow of a generalized Maxwell fluid between two circular cylinders
Author/Authors :
Akhtar، نويسنده , , W. and Siddique، نويسنده , , I. and Sohail، نويسنده , , A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
8
From page :
2788
To page :
2795
Abstract :
Unsteady flow of an incompressible generalized Maxwell fluid between two coaxial circular cylinders is studied by means of the Laplace and finite Hankel transforms. The motion of the fluid is produced by the rotation of cylinders around their common axis. The solutions that have been obtained, written in integral and series form in terms of the generalized Ga,b,c(·, t)-functions, are presented as a sum of the Newtonian solutions and the corresponding non-Newtonian contributions. They satisfy all imposed initial and boundary conditions and for λ → 0 reduce to the solutions corresponding to the Newtonian fluids performing the same solution. Furthermore, the corresponding solutions for ordinary Maxwell fluids are also obtained for β = 1. Finally, in order to reveal some relevant physical aspects of the obtained results, the diagrams of the velocity field ω(r, t) have been depicted against r and t for different values of the material and fractional parameters.
Keywords :
Generalized Maxwell fluids , Velocity field , Shear stress , Circular cylinders
Journal title :
Communications in Nonlinear Science and Numerical Simulation
Serial Year :
2011
Journal title :
Communications in Nonlinear Science and Numerical Simulation
Record number :
1536127
Link To Document :
بازگشت